MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; NEEDLE,22GX1.5",REG,BEVEL

MEDLINE INDUSTRIES, LP; NEEDLE,22GX1.5",REG,BEVEL
Catalog Number SYR100227Z
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 12/16/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Per the facility "the needles are getting stuck; they stop delivering meds towards the end of the injection and prevent the provider from giving the whole injection without having to restick the patient".No additional information is available at this time.A sample was returned for evaluation and the reported issue was not confirmed, and unable to be replicated.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
Full dose of medication not being administered.

Common Device Name
NEEDLE,22GX1.5",REG,BEVEL
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key21066518
Report Number1417592-2025-00002
Device Sequence Number14300485
Product Code FMI
UDI-Device Identifier30080196305531
UDI-Public30080196305531
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberSYR100227Z
Device Lot Number240425
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/23/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2024
Initial Report FDA Received Date01/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown